Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 503656, 12 pages
http://dx.doi.org/10.1155/2013/503656
Research Article

Existence of Some Semilinear Nonlocal Functional Differential Equations of Neutral Type

Department of Information Management, Yuan Ze University, 135 Yuan-Tung Road, Taoyuan 320, Taiwan

Received 13 August 2013; Accepted 22 September 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 Hsiang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Byszewski, “Uniqueness of solutions of parabolic semilinear nonlocal-boundary problems,” Journal of Mathematical Analysis and Applications, vol. 165, no. 2, pp. 472–478, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Deng, “Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions,” Journal of Mathematical Analysis and Applications, vol. 179, no. 2, pp. 630–637, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Liang, J. van Casteren, and T.-J. Xiao, “Nonlocal Cauchy problems for semilinear evolution equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 50, no. 2, pp. 173–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. P. Lin and J. H. Liu, “Semilinear integrodifferential equations with nonlocal Cauchy problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 5, pp. 1023–1033, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T.-J. Xiao and J. Liang, “Existence of classical solutions to nonautonomous nonlocal parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5-7, pp. e225–e232, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. K. Balachandran and R. Sakthivel, “Existence of solutions of neutral functional integrodifferential equation in Banach spaces,” Proceedings of the Indian Academy of Sciences—Mathematical Sciences, vol. 109, no. 3, pp. 325–332, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J.-C. Chang and H. Liu, “Existence of solutions for a class of neutral partial differential equations with nonlocal conditions in the α-norm,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3759–3768, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. P. Dauer and K. Balachandran, “Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 93–105, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. Dong, Z. Fan, and G. Li, “Existence of solutions to nonlocal neutral functional differential and integrodifferential equations,” International Journal of Nonlinear Science, vol. 5, no. 2, pp. 140–151, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Ezzinbi and X. Fu, “Existence and regularity of solutions for some neutral partial differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 57, no. 7-8, pp. 1029–1041, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Ezzinbi, X. Fu, and K. Hilal, “Existence and regularity in the α-norm for some neutral partial differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1613–1622, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Fu and K. Ezzinbi, “Existence of solutions for neutral functional differential evolution equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 2, pp. 215–227, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Liang, J. Liu, and T.-J. Xiao, “Nonlocal Cauchy problems governed by compact operator families,” Nonlinear Analysis: Theory, Methods & Applications, vol. 57, no. 2, pp. 183–189, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Liu and R. Yuan, “Existence of mild solutions for semilinear evolution equations with non-local initial conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 4177–4184, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. N. Sadovskiĭ, “On a fixed point principle,” Functional Analysis and Its Applications, vol. 1, no. 2, pp. 74–76, 1967. View at Google Scholar · View at MathSciNet
  19. Y. Kōmura, “Differentiability of nonlinear semigroups,” Journal of the Mathematical Society of Japan, vol. 21, pp. 375–402, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet